PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 49-53
Tytuł artykułu

Circuminscribed polygons in a plane annulus

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Each oval and a natural number n ≥ 3 generate an annulus which possesses the Poncelet's porism property. A necessary and sufficient condition of existence of circuminscribed n-gons in an annulus is given.
Słowa kluczowe
Rocznik
Tom
62
Numer
1
Strony
49-53
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
  • Zakład Matematyki, Politechnika Lubelska, ul. Nadbystrzycka 40 20-618 Lublin, Poland
  • Państwowa Wyższa Szkoła Zawodowa, w Białej Podlaskiej ul. Sidorska 95/97 21-500 Biała Podlaska, Poland
Bibliografia
  • Berger, M., Geometry I, Springer-Verlag, New York, 1994.
  • Bos, H. J. M., Kers, C., Oort, F. and Raven, D. W., Poncelet's closure theorem, Exposition. Math. 5 (1987), 289-364.
  • Cieślak, W., Miernowski, A. and Mozgawa, W., Isoptics of a closed strictly convex curve, Global differential geometry and global analysis (Berlin, 1990), Lecture Notes in Math., 1481, Springer, Berlin, 1991, 28-35.
  • Laugwitz, D., Differential and Riemannian Geometry, Academic Press, New York-London, 1965.
  • Mozgawa, W., Bar billiards and Poncelet's porism, to appear.[WoS]
  • Santalo, L., Integral geometry and geometric probability, Encyclopedia of Mathematics and Its Applications, Vol. 1, Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1976.
  • Weisstein, E. W., Poncelet's Porism, From MathWorld-A Wolfram Web Resource. http://mathworld.wolfram.com/ponceletsPorism.html
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0005-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.